# SDR AT0100165

- Difficulty date: May 3, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N848AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE CORRODED AT BS 714-759.  BLENDED CORROSION IAW REO L00437.
